# SDR 2010FA0001140

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: General aviation
- Aircraft: N192SL
- Make and model: Piagio P180
- Aircraft serial: 1199
- Aircraft time: 1,000 hours, 774 cycles
- Engine: Pwa PT6A66
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RT ENGINE FIRE LIGHT CAME ON IN FLIGHT, FIRE BOTTLE DISCHARGED AND ENGINE SHUTDOWN, NO EVIDENCE OF FIRE NOTED ON GROUND.
